MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-010-01-0335
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the legal department, approximately 4 years post op the initial right tka, this female patient was revised due to implant loosening and significant synovitis.Patient had been complaining of mechanical complications and chronic pain.During revision surgery, the surgeon noted that there was "obvious implant loosening" and that there was "extensive synovitis and obvious shards of polyethylene visible".The subsequent post-operative diagnosis confirmed that the plaintiff's right total knee arthroplasty failed due to significant loosening, which is related to the failure in the polyethylene.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 02-012-45-3535, (b)(4): lgc tibial fit tray cem sz 3.5f / 3.5t, 200-02-35, (b)(4): three peg patella 35mm, 02-012-35-3513, (b)(4): logic tibia ps mod insrt sz 3.5 13mm.
 
Additional Manufacturer Narrative
H6: investigation results: the revision reported may have been the result of loosening and prosthesis wear.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the implant and the bone.The tibial insert wear may have been due to malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the devices were not available for evaluation.Additionally, the insert was packaged in a non-conforming vacuum bag for over five years, which may have contributed to the reported wear.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15029418
Report Number1038671-2022-00794
Device Sequence Number6178134
Product Code JWH
UDI-Device Identifier10885862001245
UDI-Public10885862001245
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2021
Device Model Number02-010-01-0335
Device Catalogue Number02-010-01-0335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale